EconPapers    
Economics at your fingertips  
 

Risk-sharing Rules and their properties with applications to peer-to-peer insurance

Michel Denuit, Jan Dhaene and Christian Y Robert

No 689055, Working Papers Department of Accountancy, Finance and Insurance (AFI), Leuven from KU Leuven, Faculty of Economics and Business (FEB), Department of Accountancy, Finance and Insurance (AFI), Leuven

Date: 2021-11-23
New Economics Papers: this item is included in nep-dem, nep-ias and nep-rmg
References: Add references at CitEc
Citations:

Downloads: (external link)
https://lirias.kuleuven.be/retrieve/649856 Submitted version (application/pdf)

Related works:
Journal Article: Risk‐sharing rules and their properties, with applications to peer‐to‐peer insurance (2022) Downloads
Working Paper: Risk-sharing rules and their properties, with applications to peer‐to‐peer insurance (2022)
Working Paper: Risk-sharing rules and their properties, with applications to peer-to-peer insurance (2021) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ete:afiper:689055

Access Statistics for this paper

More papers in Working Papers Department of Accountancy, Finance and Insurance (AFI), Leuven from KU Leuven, Faculty of Economics and Business (FEB), Department of Accountancy, Finance and Insurance (AFI), Leuven
Bibliographic data for series maintained by library EBIB ().

 
Page updated 2025-03-19
Handle: RePEc:ete:afiper:689055